MAUDE Adverse Event Report: STRYKER TRAUMA KIEL REAMER SHAFT, MOD.TRINKLE BIXCUT Ø8.0X448 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL REAMER SHAFT, MOD.TRINKLE BIXCUT Ø8.0X448 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 02273000S
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Disposed of during the case.
 
Event or Problem Description
Sterile single use bixcut reamer shaft opened in theatre during gamma nail procedure & surgeon/scrub nurse has identified corrosion/rust on distal end of instrument.Replacement device opened & used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned, and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.No deviation was found in the packaging & sterilization processes.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the given information a deficiency of the reamer could not be verified.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
REAMER SHAFT, MOD.TRINKLE BIXCUT Ø8.0X448 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8428412
Report Number0009610622-2019-00109
Device Sequence Number2887799
Product Code LXH
UDI-Device Identifier04546540430199
UDI-Public04546540430199
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number02273000S
Device Lot NumberK0EA3FD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR